Menopause Home > What If Problems Occur With Estrace?

Final Thoughts

You may experience some or none of the Estrace side effects listed in this article. Unfortunately, it can be difficult to tell whether any particular side effect (such as nausea) is caused by the medication or by other factors.
 
Therefore, make sure to let your healthcare provider know if you develop any side effects while taking Estrace, or if something "just does not seem right." While it may not be related to the medication, your healthcare provider will be able to diagnose and treat the problem.
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics & Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.